# SDR SIMA20190924002

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 35,839 hours, 30,919 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN EXITING RUNWAY (RIGHT TURN) GRINDING NOISE FROM NOSE AREA, BELOW FLIGHT DECK.  BURNING SMELL IN FLIGHT DECK SHORT TIME LATER.  BURNING RUBBER SMELL.  "TRANSFERRED TO NRWC 908-ORD-04440" PERFORM ETN-EM-72-034 PER MOC FOR BURNING RUBBER SMELL IN COCKPIT.  C/A-REF NRWC 908-ORD-04440.  UPON FURTHER T/S FOUND RT NLG TIRE TO HAVE CONCENTRATED WEAR ON RT SIDE ONLY. R&R RT AND LT NLG WHEEL AND TIRE ASSY.  NO GRINDING NOTED.  BURNING RUBBER SMELL ATTRIBUTED TO SKIDDING TIRE.  NO OTHER DEFECTS NOTED AT THIS TIME.
